Completeness of perturbation theory amplitudes in amplitude space
Doklady Akademii Nauk, Tome 173 (1967) no. 2, pp. 295-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_173_2_a15,
author = {D. Ya. Petrina},
title = {Completeness of perturbation theory amplitudes in amplitude space},
journal = {Doklady Akademii Nauk},
pages = {295--297},
year = {1967},
volume = {173},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_173_2_a15/}
}
D. Ya. Petrina. Completeness of perturbation theory amplitudes in amplitude space. Doklady Akademii Nauk, Tome 173 (1967) no. 2, pp. 295-297. http://geodesic.mathdoc.fr/item/DAN_1967_173_2_a15/